# SDR UALA2011101705631

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 45,029 hours, 11,791 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AILERON LEAKING HYDRAULIC FLUID.  EVIDENCE OF LEAKAGE NOTED AT BOTH LT & RT AILERON AREA.  OPERATED SURFACES, UNABLE TO IDENTIFY SUSPECT UNIT.  RECHECK BOTH LT AND RT AILERONS WITHIN 75 FLT HOURS.  HYD QUANTITY NORMAL WITH NO HISTORY OF HYD SERVICING.  QTY LT 1.12, CTR .94, RT .96.
